# SDR AALA960083

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 146N63T0
- Condition: Gouged
- Location: Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT LT OVERWING EXIT DOOR FRAME LOWER SIDE HAD DEEP GOUGE.  GOUGE IS BLENDED BEYOND SRM LIMITS, PER MRB 757-200. TST, 15,512.52.  CYCLES, 5,884.  (X)
